MathSciNet Relay Station
MathSciNet bibliographic data
MR2399471 90C34 (90C46)
Günzel, H.; Jongen, H. Th.; Stein, O. Generalized semi-infinite programming: the symmetric reduction ansatz. Optim. Lett. 2 (2008), no. 3, 415–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement